# SDR YTRR116570

- Difficulty date: July 11, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N852RL
- Make and model: Bell 206L-4
- Aircraft serial: 52081
- Aircraft time: 2,908 hours
- Engine: Allsn 250C30
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065125
- Part serial: BR39840
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED TORQUE FLUCTUATIONS OF 10 PERCENT TO 15 PERCENT DURING CRUISE FLIGHT.
